# SDR USAA2009051491171

- Difficulty date: May 13, 2009
- Submitted: May 14, 2009
- Operation: Air carrier
- Aircraft: N108UW
- Make and model: Airbus A320-214
- Aircraft serial: 1061
- Aircraft time: 28,889 hours, 10,364 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Fitting
- Part number: D57252580004
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - HMV GEAR CHANGE - MAJOR REPAIR - LEFT WING RIB 5 FITTING CRACKED.  REPLACED LEFT WING RIB 5 FITTING IAW US AIRWAYS EA 112642.
